Michaelon® tablets For Flu and Common cold

Composition

Each tablet contains:

  • Paracetamol: 400 mg.
  • Pseudoephedrine HCI: 60 mg.
  • Carbinoxamine maleate: 4 mg.

Properties

Michaelon® Tablets is well tolerated, effective anticatarrhal with analgesic, antihistaminic and decongestant effects through its main components:

1-Paracetamol has analgesic and antipyretic effects.

2-Carbinoxamine maleate is a highly effective antihistamine for the symptomatic relief of bronchial and nasal allergies and common cold.

3-Pseudoephedrine HCI is a highly effective sympathomimetic as nasal decongestant.

Indications

  • Common cold
  • Influenza
  • Sneezing, rhinorrhea and nasal itching
  • Other diseases associated with nasal congestion and inflammation

Contraindications

Hypersensitivity to any of its ingredients.

Precautions

  • Michaelon® may cause drowsiness.
  • It should be used with caution in patients with hypertension.
  • During pregnancy and with nursing mothers.

Dosage

One tablet 3 times daily or as prescribed.

How Supplied

Strips of 10 tablets in a pack of 1 strip of 2 strips.

Keep all medicaments out of reach of children

Michaelon® – Product of: AMOUN PHARMACEUTICAL CO.

Product of: AMOUN PHARMACEUTICAL CO. El-Obour City, Cairo, Egypt. ATC Code: N02BE01, R06AA08, R01BA52


Discover more from Pharma Guide

Subscribe to get the latest posts to your email.